MathSciNet Relay Station
MathSciNet bibliographic data
MR1096165 35J65 (35J70)
Dupuis, Paul; Ishii, Hitoshi On oblique derivative problems for fully nonlinear second-order elliptic PDEs on domains with corners. Hokkaido Math. J. 20 (1991), no. 1, 135–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement